Medium Domination Number of Certain Graphs

K. Uma Samundesvari, J. Maria Regila Baby

Abstract


In this paper the author have found out the medium domination number of Helm graph, Friendship graph.

Full Text:

PDF

References


. Anitha.K and L.JethruthEmelda Mary, “The Medium Domination Number of a Graph”, Vol : 03, 857-860 , International Journal of Com-puting Algorithm, 2014.

. Bondy.J.A and Murty.U.S.R, “Graph Theory with Application”, North - Holland , New York.

. Dundar.P and N.Tacmin, “Domination and Total Domination Number of a Graphs ”, Master thesis, Faculty of Science, Ege University, 2006.

. DuyguVargor and Pinar Dundar, “The Medium Domination Number of a Graph ”, International Journal of Pure and Applied Mathematics Vol: 70, No: 3, 297-306, 2011.

. Parvathi.N and Ramachandran.M, “The Medium Domination Number of a Jahangir Graph J2,m ”, National Conference on Mathematical Techniques and its Applications(NCMTA), Chennai:SRM University,2014.

. Ramachandran.M and N.Parvathi, “The Medium Domination Number of a Graph Jm,n ,” Indian Journal of science and Technology, Vol 8(5), 400-406, 2015.

. Vargor.D and P.Dundar, “The Medium Domination Number of a Graph,” Int. J. pure Appl. Math. Sci. 70: 297-306, 2011.




DOI: https://doi.org/10.23956/ijermt.v6i11.55

Refbacks

  • There are currently no refbacks.